# SDR SWAA2024072615693

- Difficulty date: July 23, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 24,802 hours, 12,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT 2;18;21;25;29 DEF.L/H O/W ABOVE HATCH EXIT SIGNS (2) R1/R2 EXIT SIGNS ROW 14 DEF/15DE ADJACENT TO O/W ESCAPE HATCH.FWD RIGHT/AFT RIGHT SLIDE LIGHT. RIGHT AFT O/W LIGHT. RIGHT LOWER LIGHT.<[01] R/R EMERGENCY EXIT BATTERY PACKS @ AFT R/H;LEFT O/W; STA 727C R/H;AFT L/H; STA. 727C L/H;FWD R/H AS PER AMM 33-51-06. OPS CK OK. NO FAULTS NOTED AT THIS TIME.
